# SDR ABXA20150817143

- Difficulty date: August 17, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T250417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEBBING AT FS 550, RBL 36 HAS A HOLE CORRODED THROUGH WEB, WEB IS APPROX 5 FEET IN LENGTH.  R & R FLOOR WEB AT FS 550, RBL 36 IN FLC IAW SRM 51-40-02.  SDR INFO CORRODED LEVEL 2, PN 451T2504-17, NAME PANEL, FS & BS FS 522 - 642, EXACT STRINGER & WS RBL 36 - 44.  ACFT WAS GNDED.
